MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION¿ HI-FLO¿; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION¿ HI-FLO¿; CATHETER, CONTINUOUS FLUSH
Model Number M001195420
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
Early 50¿s female with history of uterine bleeding.Procedure: biliary uterine artery embolism and percutaneous superior hypogastric nerve block.Upon injecting the surgifoam, 3 catheters (1 after the other) broke near the hub.A fourth one used without difficulty.No known harm to the patient, minor delay in procedure.Please note that 3 devices, consecutively broke in the same area- 2 different lot numbers.Manufacturer response for catheter, continuous flush, direxion hi-flo fathom-16 system (per site reporter).(b)(6).Manufacturer response for catheter, continuous flush, direxion hi-flo fathom-16 system (per site reporter).(b)(6).Manufacturer response for catheter, continuous flush, direxion hi-flo (per site reporter).(b)(6).

Brand Name
DIREXION¿ HI-FLO¿
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key14799309
Report Number14799309
Device Sequence Number5779510
Product Code KRA
UDI-Device Identifier08714729839491
UDI-Public(01)08714729839491(17)230524(10)27372715
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/10/2022
Report Date (Section F) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195420
Device Lot Number27372715
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/24/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight108 KG
Date Report Sent to FDA06/10/2022